MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM PHENYTOIN - FREE PHENYTOIN APPLICATION; DIPHENYLHYDANTOIN ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE TDM PHENYTOIN - FREE PHENYTOIN APPLICATION; DIPHENYLHYDANTOIN ENZYME IMMUNOASSAY
Catalog Number 08445567190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6), the investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 12 patient samples tested with online tdm phenytoin - free phenytoin application on a cobas c 503 analytical unit.Please refer to the attachment for all patient data.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
ONLINE TDM PHENYTOIN - FREE PHENYTOIN APPLICATION
Common Device Name
DIPHENYLHYDANTOIN ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24455671
Report Number1823260-2026-00708
Device Sequence Number18654855
Product Code DIP
UDI-Device Identifier07613336157787
UDI-Public07613336157787
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08445567190
Device Lot Number89604701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/26/2026
05/19/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/23/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown